| Catalog Number |
AI-07137 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the balloon leak was confirmed during use.Therefore, the user replaced the catheter with a new one.There were no problems during the inflation test before use." no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint for "balloon leak" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
Event or Problem Description
It was reported, "the balloon leak was confirmed during use.Therefore, the user replaced the catheter with a new one.There were no problems during the inflation test before use".No patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".